# SDR IPXA2021101374911

- Difficulty date: September 26, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: A57240071201
- Part serial: NA
- Condition: Cracked
- Location: #3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING BELOW #3 SPOILER I/B HINGE ARM,END RIB INTER-COSTAL WEB FWD BRACKET CRACKED.REMOVED,FABRICATED,AND INSTALLED IAW SRM 51-40-21.
